# SDR 2020F00271

- Difficulty date: January 24, 2020
- Submitted: January 25, 2020
- Operation: General aviation
- Aircraft: N519QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0054
- Aircraft time: 3,190 hours, 2,158 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6932257569322576
- Condition: Eroded
- Location: Horizontal Stab
- Part time: 3,190 hours, 2,158 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF HORIZONTAL STABILIZER LEFT AND RIGHT CUFF/FILLET FAIRINGS DAMAGE. ENGINEERING MEMO # DQ24493M1.
